# SDR DALA2016111708936

- Difficulty date: November 16, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 2,322 hours, 292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE OF CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED EPSU 18WL AND BATTERY PER AMM 33-50.
